Hello, I've had Mirena for a little over four and a half years now. Early August will mark five years. Since having Mirena I have stopped having periods for the most part. Every once in awhile I will have a little bit of dark brown spotting. Last night, however, I began bleeding pretty heavily. It has become much lighter today, but I'm still concerned that after almost five years I began bleeding heavily. Is this expected in the last year of Mirena? Does diet and/or exercise affect the sudden onset of a period while on Mirena? Overall I would appreciate and advice you can share.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.